# SDR 99FDEA00002

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pitch Damper
- Part number: D224260003
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CREW CALLED GEAR AND GEAR WOULD NOT RETRACT.  *S/D*  REMOVED AND REPLACED LT BOGIE PITCH DAMPER PER MM 32-11-15.  LEAK CK C/W, NO LEAKS NOTED.
